# SDR AALA202111247065

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 16,586 hours, 6,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EMERGENCY LIGHTS CIRCUIT BREAKER TRIPPED ON TAXI OUT. ONE RESET. POPPED AGAIN. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202111245600) AND 15WL (AALA202111245986) PER AMM 33-51-38. OPERATIONS CHECK GOOD. REMOVED AND REPLACED 7LP BOARD ANN LIGHT (AALA202111246135) TEST AND CONTROL BOX (70VU) PER AMM 33-14-33. OPERATIONS CHECK GOOD.
